# SDR F3LA98029

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 415-430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED SKIN PILLOWING AT BS 415-430, STRINGER 18R TO 19R.  MAINTENANCE REMOVED A 13 INCH BY 20 INCH CORRODED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-10-2, 51-30-2, AND 53-30-3.  (M)
